# SDR ACE052405

- Difficulty date: May 24, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC66
- Aircraft time: 29,788 hours, 30,605 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Diaphragm
- Part number: 1143890425
- Part serial: B1369
- Condition: Ruptured
- Location: Fuel Pump
- Component: Fuel Pump, Romec
- Component part number: 1143890425
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PIREP - FUEL LEAKING FROM NR 1 ENGINE GANG DRAIN.  REPLACED LOW PSI DUEL PUMP DUE RUPTURED DIAPHRAGM.
